# SDR SWIA202159110

- Difficulty date: April 25, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 36,832 hours, 23,127 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DD4 INTERCOSTAL P/N 601R31902-317 CORRODED ON BOTH SIDE OF LIGHTING HOLE (MARKED)     (C-CHECK RO 6/22/2021)    REPLACED PAX DOOR AFT DD4 INTERCOSTAL. REF CRJ900 SRM 51-42-06-001-001-A01 AND DWG SH670-32280 REV H. COMPLIED WITH TASK CARD 51-900-1002-SKY. NO LEAKS NOTED.
